Jump to content

Pod09

Member Since 22 Jun 2013
Offline Last Active Mar 05 2015 02:21 PM

Posts I've Made

In Topic: Long-Term Cortisone Use Question - Will I Ever Heal? (Pics)

26 June 2014 - 11:25 AM

This article, which I found today, seems to have put a nail in my coffin: 

 

http://www.feminineb...sitive.skin.pdf

 

It says daily cortisone use makes the skin more fragile and susceptible to redness, which becomes permanent -- as does the skin's sensitivity to any and all products.

 

Can anyone help? Has anyone experienced this? I've read some supplements, like flax seed oil and borage seed oil, can help repair the skin's barrier function. Does anyone know of anything else? I don't even know if they will help, though... the article says it's permanent.

 

I'm really worried. Can anyone help?


In Topic: Please Help - 5 Months And No Diagnosis (Pic)

24 October 2013 - 01:25 PM

Thanks so much for the reply, Calumma. I'm sorry to hear you are struggling with the same thing. So no treatment, huh? Is that what you've been doing? I'd hate to use nothing, since a dollop of sulfur typically dries the spots out. I stopped the cortisone use in May of this year... is the idea just to let the skin barrier repair itself? And if so, any idea how long that usually takes? I hope the use of sulfur does not delay the healing....


In Topic: Please Help - 5 Months And No Diagnosis (Pic)

24 October 2013 - 08:41 AM

Anyone? This is the rosacea forum -- do any of you guys get small whitehead-like bumps? I'm just not convinced it's rosacea... but I'm also not sure what the heck it is (or how to best treat it). 


In Topic: Pod And A Potential Mites Mess -- Please Help Me Decide. Also: How To Wean Th...

01 August 2013 - 08:33 AM

I appreciate the feedback, tex67sun. That's the way I was leaning as well, but sometimes I think in the back of my head that anti-mite meds could be the cure, and I'm wasting time by not going for it. On the flip side, I anticipate that the cream (Eurax) would be irritating if not needed. Such a game! I'll look into the etsy shop -- I could use some non-irritating concealer. 

 

Does anyone have any insight into how best to wean the azithromycin antibiotic? I've been on an antibiotic of some sort (derm kept switching me when one wasn't working) for three months now, and I have four 50 mg pills left. 

 

Again, really appreciate the help. Skin problems are the WORST, and I never thought that at the age of 27 I'd be dealing with perioral dermatitis AND acne. 

 

 

 

 

 

In Topic: Stumped... Any Idea What This Is?

24 June 2013 - 05:35 PM

Anyone? Wondering if they could be cysts, even if they are not inflamed. I have several on my cheek and chin right now.